# SDR AALA201706019038

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347228400800
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN BEAM AT -Y465 AND FRAME 66. REPLACED THE BEAM IAW SRM 53-00-14, SRM 51-42-11, AND SRM 51-44-11.
